# SDR DALA2022121608164

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N386DN
- Make and model: Airbus A321-211
- Aircraft serial: 8947
- Aircraft time: 9,306 hours, 4,152 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3086 - MISC/DE - DUE TO A CHEMICAL SMELL IN THE AFT CABIN ROW 36. CORRECTIVE ACTION: FOUND FRESHLY INSTALLED SEALANT IN AFT GALLEY. REPLACED CABIN RECIRC FILTERS. NO OTHER DISCREPANCIES NOTED. (L/P# 9507994)
